MAUDE Adverse Event Report: AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS
Model Number 25MM 15MM STANDARD POST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"(b)(6) 2017: the initial surgery of ""aequalis reverse"" and ""aequalis ascend flex reverse"" were performed.Spring, 2018: there was a leg fracture.(b)(6) 2019: the affected area got dislocated and the revision surgery was scheduled.(b)(6) 2020: the revision surgery was performed.All the implants were removed except the stem, and the head implant (dwf043) was newly attached to the stem.The iliac bone was implanted into the glenoid cavity, and the operation was completed.The surgeon commented.""after the fracture of the lower leg, we recommended to move on a wheelchair that did not apply a load from below, but this was probably due to the use of a walker at the request of the patient.There was no problem with the implant."".

Brand Name
AEQUALIS REVERSED II BASEPLATE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9705802
Report Number3000931034-2020-00011
Device Sequence Number16743141
Product Code KWS
UDI-Device Identifier03700386935947
UDI-Public03700386935947
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/03/2022
Device Model Number25MM 15MM STANDARD POST
Device Catalogue NumberDWD170
Device Lot Number9634AS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR